Serguei Barannikov

Chercheur CNRS,

IMJ (Paris), UMR 7586.

Bureau: 7B03

Mail: barannikov(at)math(dot)jussieu(dot)fr, sergueibar(at)gmail(dot)com,





(pré)publications récents:
1.Higher dimensional matrix Airy functions and equivariant cohomology Preprint hal-00507788(07/2010)
2.Solving the noncommutative Batalin-Vilkovisky equation. Preprint hal-00464794 (03/2010)

3.Supersymmetric matrix integrals and σ-model. Preprint hal-00443592; (12/2009)
4.Supersymmetry and cohomology of graph complexes. Preprint hal-00429963; (10/2009).
5.Matrix De Rham complex and quantum A-infinity algebras. Preprint hal-00378776; (04/2009).
6.Noncommutative Batalin-Vilkovisky geometry and matrix integrals. Preprint NI06043 (09/2006), Isaac Newton Institute for Mathematical Sciences. doi: 10.1016/j.crma.2010.02.002, « Comptes Rendus Mathématique » 348 pp. 359-362, ,French Academy of Sciences, presented for publication by Academy member M.Kontsevich on 20/05/2009. Preprint hal-00102085 (09/2006).

7.
Modular operads and Batalin-Vilkovisky geometry. IMRN, Vol. 2007, article ID rnm075. Preprint Max Planck Institute for Mathematics 2006-48 (04/2006), based partly on RIMS research report (12/2003).

-notes d'exposés:

A-infinity gl(N)-equivariant matrix integrals 31/05/2010, hal-00490107, Workshop on Geometry and Physics of the Landau-Ginzburg model, Grenoble

Developments in the noncommutative BV formalism 21/01/10. Workshop on Homological Mirror Symmetry and Related Topics, January 18-23, 2010, University of Miami



Groupe de travail: Vers la théorie de Hodge non commutative (organisé par S. Barannikov, C. Sabbah) 2009/2010

-notes d'exposé « Structure de Hodge non commutative sur l'homologie cyclique périodique » (21/10/09)